MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720081-01
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a follow-up consultation, that the patient with a tactra malleable penile prosthesis stated that he is still unable to achieve satisfactory sexual activity.The device experienced rotation of the right rod on its own axis, which resulted in twisted penis causing pain.A replacement surgery has been scheduled.No additional patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the dhr, the device was confirmed to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.The reported patient symptoms of disfigurement and pain are a known risks associated with this device type/procedure and it is noted as such as in the instructions for use.
 
Event or Problem Description
 
Event or Problem Description
It was reported during a follow-up consultation, that the patient with a tactra malleable penile prosthesis stated that he is still unable to achieve satisfactory sexual activity.The device experienced rotation of the right rod on its own axis, which resulted in twisted penis causing pain.A surgical procedure was performed to remove and replace the tactra.No additional patient complications were reported.
 
Additional Manufacturer Narrative

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22800802
Report Number2124215-2025-56675
Device Sequence Number15665110
Product Code FAE
UDI-Device Identifier08714729979357
UDI-Public(01)08714729979357(17)290516(10)40195802
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720081-01
Device Catalogue Number720081-01
Device Lot Number0040195802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/04/2025
12/03/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date11/07/2025
12/29/2025
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age64 YR
Patient SexMale